I was prescribed Prednisone 30mg for three days 20MG for three days and 10mg for another 3 for poison ivy. I'm on my third day and I can't function. I have no desire to even get out of bed. Work has been so hard. Should I be concerned?
Prednisone can affect the adrenaline that is going through your body so the best thing is force yourself to get up and just walk around the house and do light work. Drink lots of water and by lots i mean lots. I drink a case of bottle water every two days to stay active and avoid the fatigue and side effects. Once your body gets used to the lower adrenaline and you stay active you will feel much better. Eat lots of fruits and vegetables and avoid salt to keep the water you drink flowing through your body. Its not going to be fun but you can avoid it being really bad by staying as active as possible.
Drinking plain water in those volumes is going to cause you a huge electrolyte imbalance!
You can end up with hyponatremia drinking that much water!
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2011 • 1 answer
Updated 5 Jun 2012 • 4 answers
Updated 23 Jul 2017 • 1 answer
Updated 24 Aug 2018 • 1 answer
Updated 1 Sep 2018 • 1 answer